When first starting the Trintellix (almost a year ago) the first three weeks I had some pretty bad side affects such as nausea, vomiting, migraines, and just feeling awful, but I got through it and felt a lot better, but I think I might be having some long lasting side affects that are bearable, minimal, but they are just irritating and a nuisance, and I want to see if this is common. Thank you
During the first two weeks of starting Trintellix I had a bad nausea too. As a long term side effect I can count tiredness, I was always sleepy - I have had slept more than 10 hours a day and I was still tired. That is why I stopped taking it three months ago.
I am not sure what you are referring to as "long lasting side effects"? Could you give a further description? And you're saying that they have lasted since you started Trintellix through a period of a year to the present?
Some problems can be dose related. I had to reduce my dose due to a side effect.
I've been on 20 mg for 1 year. Side effects are: bloating, flatulence, 5 lbs. weight gain and extreme constipation. In regards to my mental health, it has helped immensely with depression, anxiety and o.c.d. However, the physical side effect of stomach discomfort is making me no longer want to be on Trintellix. The gas and constipation are so bad that I don't feel comfortable exercising or in social situations.
- Trintellix Information for Consumers
- Trintellix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2019 • 7 answers
Updated 12 Mar 2019 • 10 answers
Updated 8 hours ago • 17 answers
Updated 10 Dec 2018 • 3 answers
Updated 22 Jul 2018 • 2 answers